| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the colonovideoscope exhibited foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Sections h3, h4, h6, and h11 were updated.Based on the results of the investigation, the definitive root cause of the foreign material could not be determined.The device was reprocessed before it was returned.However, it is unknown if there were deviations from the instruction manual.The instruction manual identifies detective and preventative verbiage associated with foreign material in ¿gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection¿ and ¿gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.¿ olympus will continue to monitor field performance for this device.